# SDR REXA2022101300875

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stringer
- Part number: SH670332373A
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 IS CORRODED BETWEEN FS 517 AND FS 533. RECEIVED NEW STGR 27 P/N SH670-33237-3A, LOCATED AND DRILLED ON PLACE AT STGR 27 IAW CRJ700 SRM 51-40-11-001-001-A01 AND  INSTALLED STRINGER 27 WITH P/N SH670-33237-3A FROM FS517 THRU FS645 IAW CRJ700 SRM 51-42-06-001-001-A01.
